Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 146, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 9, 2016, 1:17 PM CDT for Crawford County, Iowa. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2016, 1:17 PM CDT (18:17 UTC)
- Expired
- Sep 9, 2016, 2:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Crawford County, IA
The radar
The Omaha radar (KOAX), 106 km from the middle of the area, began a volume at 18:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 6.3 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 949 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
624 WUUS53 KDMX 091817 SVRDMX IAC047-091900- /O.NEW.KDMX.SV.W.0146.160909T1817Z-160909T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 117 PM CDT FRI SEP 9 2016 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CRAWFORD COUNTY IN WEST CENTRAL IOWA... * UNTIL 200 PM CDT. * AT 116 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DUNLAP...OR 19 MILES SOUTHWEST OF DENISON...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... DENISON...MANILLA...DOW CITY...VAIL...WESTSIDE...ARION...BUCK GROVE...ASPINWALL AND DENISON MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4202 9567 4208 9509 4186 9510 4187 9567 TIME...MOT...LOC 1816Z 263DEG 29KT 4191 9570 HAIL...<.75IN WIND...60MPH $$ SKOW
2 follow-up statements
139 WWUS53 KDMX 091838 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 138 PM CDT FRI SEP 9 2016 IAC047-091900- /O.CON.KDMX.SV.W.0146.000000T0000Z-160909T1900Z/ CRAWFORD IA- 138 PM CDT FRI SEP 9 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR SOUTHERN CRAWFORD COUNTY... AT 137 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR DENISON TO NEAR DEFIANCE...MOVING EAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... DENISON...MANILLA...DOW CITY...VAIL...WESTSIDE...ARION...BUCK GROVE...ASPINWALL AND DENISON MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4203 9556 4208 9509 4186 9510 4187 9552 TIME...MOT...LOC 1837Z 260DEG 31KT 4205 9535 4187 9541 HAIL...<.75IN WIND...60MPH $$ SKOW
616
WWUS53 KDMX 091900
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
200 PM CDT FRI SEP 9 2016
IAC047-091909-
/O.EXP.KDMX.SV.W.0146.000000T0000Z-160909T1900Z/
CRAWFORD IA-
200 PM CDT FRI SEP 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY WILL
EXPIRE AT 200 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 4203 9556 4208 9509 4186 9510 4187 9552
TIME...MOT...LOC 1859Z 263DEG 29KT 4207 9512 4189 9518
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 12:42 PM CDT, 35 minutes earlier.
Area forecast discussion, Sep 9, 12:42 PM CDT, 35 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1242 PM CDT Fri Sep 9 2016 ...Aviation Update... .SHORT TERM.../Today/ Issued at 328 AM CDT Fri Sep 9 2016 Main challenges today will be convection and temperatures. First impressions...models not doing very well early this morning. At 0730z there is little convection over northwest/western Iowa while most of the hires models suggested that areal coverage of thunderstorms would be filling into this area by now. Isolated weak convection has attempted to develop near Denison/Carroll...but it is having difficulty holding together. Subjective 03z surface shows a weak stationary front across southern Iowa...tied to a low over north central Nebraska. Aloft at H850...flow remains weak over most of Iowa from the south/southwest at 10-15kts while slightly stronger flow of 10 to 20kts is persisting in Nebraska. There is also a warm front aloft which is most likely resulting in the convection now over eastern South Dakota/western MN. The general lack of convection at 0730z might be tied to the stronger MCS south in Kansas-Missouri. As a result of the situation...have trimmed back PoP northwest through 11-12z and gradually increase across north/north central through 18z...keeping most of south central dry for now. The push of mainly stratiform precipitation over northern Missouri may affect the southeast through 18z. A slightly more consistent picture is expected this afternoon as the cool front/low sweeps east into the area. The weak Nebraska surface low will track into Iowa later this morning keeping the south in the warm sector. Shower and thunder chances will remain north with generally increasing chances again northwest to southeast through 00z. The ESRL HRRR...NMM...ARW and most of the synoptic models agree that the front will begin to light up during the afternoon. The initial surge of instability along the boundary over western/southwest Iowa should be the main concern for severe weather into the mid to late afternoon hours. This area will have longer to recover and remain undisturbed for most of the day. Bulk shear is not particularly strong but enough at 25 to 40kt to support severe weather with wind and hail the main concerns. Sufficient cape to 1600-2000 J/KG over the west will diminish quickly into the evening hours though shear increases behind the boundary. H850 moisture analysis at 00z shows tropical remnants of Newton now extending from Texas to Nebraska and this will feed into the front today. Precipitable water forecast is between 1.5 and 1.75 this afternoon. With some focus along the front the potential for a 1 to 2 inch rainfall is possible. We continue outlooked for a slight risk of excessive rainfall today through evening. Though the risk is there...it remains more isolated due to the expectation that the front will push the storms along as it moves east. 1 hour flash flood guidance is at least 1.5 inches or higher...with 3 hour at least 1.75 inches or higher. The areas which experienced heavier rainfall Tuesday through Wednesday evening may experience minor runoff issues if some of the storms manage to output up to 2 inches/hour. Typical urban runoff is also possible in the metro areas as well. The storms are progged to affect the I35 corridor and the Des Moines area by 23-00z...so this line may impact rush hour traffic later today. For now will not highlight any areas with headlines given storm movement of 20 to 25kts should offset rainfall rates. Highs today will recover into the mid 70s north to the lower 80s in central and southern areas. .LONG TERM.../Tonight through Thursday/ Issued at 328 AM CDT Fri Sep 9 2016 Forecast focus is on lingering storm chances tonight...with drier and pleasant conditions this weekend into early next week. Tonight: Forecast Confidence = Medium An MCS or broken line of storms is expected to be ongoing at the beginning of the period along a cold front that will bisect Iowa from NE to SW at 00Z Saturday. The front and associated storms should remain fairly progressive as they move off to the east/southeast. The latest CAM guidance from the NSSL WRF, 4KM NAM NEST, WRF ARW/NMM, and ESRL HRRR indicate that a majority of the storms should exit the area by 06-09Z Saturday. The primary severe threat this evening and tonight /conditional on instability/ will likely be damaging winds, due to linear MCS mode, along with locally heavy rainfall. Behind the cold front, breezy northwest winds will advect in a cooler and drier airmass. Lows tonight should fall into the 50s. Saturday through Monday: Forecast Confidence = High Surface high pressure will build into the Midwest in the wake of the aforementioned cold front which will result in a stretch of fantastic weather from Saturday through Monday. Could see some residual cloudiness Saturday morning, otherwise expect Saturday to be a breezy day with northwest winds of 15 to 25 mph due to a fairly tight pressure gradient and subsidence in the wake of the upper shortwave. H8 temps in the 8C to 10C range will keep highs in the upper 60s and lower 70s. Southerly return flow on the backside of the surface high will lead to a moderation in temps on Sunday and Monday with highs in the 70s to lower 80s. Dewpoint values will generally be in the 50s, very comfortable. Monday Night through Thursday: Forecast Confidence = Medium/High The 00z suite of models have slowed the next upper trough and associated cold front a bit, but is still expected to impact the area from Monday night into Tuesday, resulting in a chance of showers/tstms, especially over southern Iowa. In the wake of this frontal passage, a strong Canadian high pressure system is expected to move into the region on Wed-Thu with the possibility of some of the coolest weather of the season thus far. Highs on Tuesday and Wednesday will likely remain in the 60s with lows in the 40s over northern Iowa on Tuesday night. && .AVIATION.../For the 18Z TAFS through 18Z Saturday afternoon/ Issued at 1239 PM CDT Fri Sep 9 2016 A few challenges through the TAF period...winds, ceilings, weather type, visibilities. All of which are tied to convection and/or the impending cold front. For the time being, have hedged ceilings/weather type/visibilities more generally in/around VFR with the idea of adding detail as details become clearer. Certainly MVFR if not IFR conditions will occur as showers/storms pass. Winds attempted to be tied with anticipated cold front passage. Most consequential weather/conditions will linger to around 00z, closer to 03z for KOTM, before clearing out overnight with frontal passage. && .DMX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for Bremer-Butler-Cerro Gordo-Franklin-Hancock-Winnebago-Worth. && SHORT TERM...REV LONG TERM...Fowle AVIATION...Curtis
Hazardous weather outlook, Sep 9, 3:55 AM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 355 AM CDT FRI SEP 9 2016 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-100900- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE- APPANOOSE-DAVIS- 355 AM CDT FRI SEP 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN IOWA THIS MORNING. AFTER A RELATIVELY LULL IN THE ACTION...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO REDEVELOP DURING THE AFTERNOON AND EVENING. THE GREATEST THREAT FOR SEVERE STORMS IS ACROSS SOUTHWEST AND SOUTH-CENTRAL IOWA. THE PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL. AN ISOLATED TORNADO IS ALSO POSSIBLE EARLY IN THE EVENT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT THROUGH TUESDAY NIGHT AND AGAIN ON THURSDAY. THE THREAT FOR SEVERE WEATHER IN THIS PERIOD IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. FOWLE
In the hours before
Special weather statement, Sep 9, 10:22 AM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1022 AM CDT FRI SEP 9 2016
IAZ005-007-016-017-023>026-034>036-091600-
FRANKLIN IA-WORTH IA-WEBSTER IA-WRIGHT IA-CERRO GORDO IA-HUMBOLDT IA-
CALHOUN IA-POCAHONTAS IA-KOSSUTH IA-HANCOCK IA-HAMILTON IA-
1022 AM CDT FRI SEP 9 2016
...STRONG GUSTY WINDS WITH LINE OF THUNDERSTORMS MOVING THROUGH
NORTH CENTRAL IOWA...
AT 1021 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF SMITH POOL TO
ROCKWELL CITY. MOVEMENT WAS EAST AT 50 MPH.
WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. WINDS AT
THE ALGONA AIRPORT RECENTLY GUSTED TO 41 MPH.
LOCATIONS IMPACTED INCLUDE...
MASON CITY...FORT DODGE...WEBSTER CITY...ALGONA...FOREST CITY...
GARNER...CLARION...ROCKWELL CITY...DAKOTA CITY...HUMBOLDT...EAGLE
GROVE...BELMOND...BRITT...MANSON...MANLY...CLEAR LAKE...EAGLE LAKE...
FORT DODGE REGIONAL AIRPORT...SOUTH TWIN LAKE AND BIG WALL LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4222 9389 4240 9480 4291 9447 4291 9444
4296 9444 4318 9430 4326 9368 4326 9350
4328 9350 4334 9302
TIME...MOT...LOC 1521Z 262DEG 42KT 4314 9401 4237 9463
SKOWSpecial weather statement, Sep 9, 11:01 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1101 AM CDT FRI SEP 9 2016
IAZ016-017-025>027-035>037-046>048-091700-
FRANKLIN IA-WEBSTER IA-WRIGHT IA-STORY IA-CERRO GORDO IA-BOONE IA-
BUTLER IA-HARDIN IA-HANCOCK IA-HAMILTON IA-GREENE IA-
1101 AM CDT FRI SEP 9 2016
...STRONG AND GUSTY WINDS POSSIBLE WITH LINE OF THUNDERSTORMS IN
CENTRAL IOWA...
AT 1059 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM CLEAR LAKE TO NEAR JEFFERSON. MOVEMENT
WAS EAST AT 45 MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AMES...MASON CITY...FORT DODGE...BOONE...WEBSTER CITY...NEVADA...IOWA
FALLS...HAMPTON...JEFFERSON...GARNER...CLARION...EAGLE GROVE...STORY
CITY...HUXLEY...BELMOND...OGDEN...ACKLEY...SLATER...NORA SPRINGS AND
ROLAND.
LAT...LON 4291 9303 4291 9272 4256 9300 4256 9303
4253 9302 4186 9355 4199 9461 4264 9399
4265 9397 4268 9397 4325 9359 4325 9302
TIME...MOT...LOC 1559Z 281DEG 39KT 4311 9341 4205 9438
SKOWLocal storm report, Sep 9, 11:46 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1146 AM CDT FRI SEP 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HEAVY RAIN 5 N CLARKSVILLE 42.86N 92.67W
09/09/2016 M2.30 INCH BUTLER IA FIRE DEPT/RESCUE
MUCH OF THIS TOTAL FELL IN 30 MINUTES.
&&
NWS DES MOINES IA
IRIS SYSTEMSpecial weather statement, Sep 9, 11:55 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1155 AM CDT FRI SEP 9 2016
IAZ028-039-091815-
BREMER IA-BLACK HAWK IA-
1155 AM CDT FRI SEP 9 2016
...HEAVY RAINFALL WITH AREA OF STORMS NORTH OF WATERLOO...
AT 1152 AM CDT...DOPPLER RADAR WAS TRACKING MULTIPLE AREAS OF
SHOWERS AND THUNDERSTORMS OVER BREMER COUNTY...MOVING EAST AT 25 MPH.
WIDESPREAD RAINFALL AMOUNTS OF 1 TO 2 INCHES WITH LOCALLY HIGHER
AMOUNTS WILL BE POSSIBLE OVER A VERY SHORT AMOUNT OF TIME. THIS MAY
LEAD TO LOCALIZED FLOODING IN AREAS OF POOR DRAINAGE AND URBAN AREAS.
LOCATIONS IMPACTED INCLUDE...
WAVERLY...SUMNER...DENVER...TRIPOLI...JANESVILLE...READLYN...
FREDERIKA AND WAVERLY MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4262 9255 4270 9255 4291 9243 4291 9208
4259 9208
TIME...MOT...LOC 1652Z 272DEG 20KT 4273 9237
SKOWLocal storm report, Sep 9, 12:05 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1205 PM CDT FRI SEP 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN CLARKSVILLE 42.78N 92.67W
09/09/2016 M2.90 INCH BUTLER IA PUBLIC
TWO HOUR TOTAL.
&&
NWS DES MOINES IA
IRIS SYSTEMLocal storm report, Sep 9, 12:11 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1211 PM CDT FRI SEP 9 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN CLARKSVILLE 42.78N 92.67W
09/09/2016 M2.90 INCH BUTLER IA TRAINED SPOTTER
MUCH OF THE RAIN OCCURRED OVER THE PAST 2
HOURS.
&&
RADThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 9:16 AM CDT | Special Weather Statement | DMX | Emmet, Kossuth, Palo Alto, Pocahontas, Sac | 44 min |
| Sep 9, 9:28 AM CDT | Special Weather Statement | DMX | Palo Alto | 32 min |
| Sep 9, 10:22 AM CDT | Special Weather Statement | DMX | Calhoun, Cerro Gordo, Hancock, Humboldt, Webster, Wright | 38 min |
| Sep 9, 11:01 AM CDT | Special Weather Statement | DMX | Boone, Cerro Gordo, Franklin, Greene, Hamilton, Hardin and 3 more | 59 min |
| Sep 9, 11:31 AM CDT | Flash Flood Warning | DMX | Bremer, Butler, Franklin | 6 hr |
| Sep 9, 11:40 AM CDT | Flash Flood Watch | DMX | Bremer, Butler, Cerro Gordo, Franklin, Hancock, Winnebago and 1 more | 6 hr |
| Sep 9, 11:55 AM CDT | Special Weather Statement | DMX | Bremer | 80 min |
| Sep 9, 1:29 PM CDT | Special Weather Statement | DMX | Carroll | 46 min |
| Sep 9, 1:59 PM CDT | Special Weather Statement | DMX | Carroll, Greene, Hamilton, Webster | 46 min |
| Sep 9, 2:28 PM CDT | Special Weather Statement | DMX | Boone, Greene, Story | 47 min |
| Sep 9, 2:33 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Greene, Hamilton, Story, Webster | 42 min |
| Sep 9, 2:59 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Dallas, Guthrie, Madison | 31 min |
| Sep 9, 3:12 PM CDT | Special Weather Statement | DMX | Dallas, Madison, Polk | 48 min |
| Sep 9, 4:01 PM CDT | Special Weather Statement | DMX | Jasper, Madison, Polk, Warren | 44 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.